On a Pitman-Yor problem
We answer the question posed by Pitman and Yor (Canad. J. Math. 55 (2003) 292-330) about the existence of probability distributions which solve distributional equation of a special type. In the "typical" case we study the tail behaviour of these distributions. Two new explicit examples are given.
Volume (Year): 68 (2004)
Issue (Month): 1 (June)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Aleksander M. Iksanov & Che Soong Kim, 2004. "New Explicit Examples of Fixed Points of Poisson Shot Noise Transforms," Australian & New Zealand Journal of Statistics, Australian Statistical Publishing Association Inc., vol. 46(2), pages 313-321, 06.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:68:y:2004:i:1:p:61-72. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.